# SDR FDEA200909013216

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 453N171921
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT SIDEWALL CAP STRIPS FROM BS 660 TO 880 FOUND CORRODED. SIDEWALL CAP STRIPS FOUND CORRODED BEYOND SRM LIMITS. CAP STRIPS REMOVED AND REPLACED IAW AMM 20-11-00 REV 4.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
